Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 370, Number 3

Ideals in a multiplier algebra on the ball
Raphaël Clouâtre and Kenneth R. Davidson.
Trans. Amer. Math. Soc. 370 (2018), 1509-1527
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Families of Riemann surfaces, uniformization and arithmeticity
Gabino González-Diez and Sebastián Reyes-Carocca.
Trans. Amer. Math. Soc. 370 (2018), 1529-1549
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A classification of finite antiflag-transitive generalized quadrangles
John Bamberg, Cai Heng Li and Eric Swartz.
Trans. Amer. Math. Soc. 370 (2018), 1551-1601
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Anderson-Stark units for $\mathbb F_{q}[𝜃]$
Bruno Anglès, Federico Pellarin and Floric Tavares Ribeiro.
Trans. Amer. Math. Soc. 370 (2018), 1603-1627
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Convergence almost everywhere of multiple Fourier series over cubes
Mieczysław Mastyło and Luis Rodríguez-Piazza.
Trans. Amer. Math. Soc. 370 (2018), 1629-1659
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotic syzygies of Stanley-Reisner rings of iterated subdivisions
Aldo Conca, Martina Juhnke-Kubitzke and Volkmar Welker.
Trans. Amer. Math. Soc. 370 (2018), 1661-1691
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Compactification of the moduli of polarized abelian varieties and mirror symmetry
Yuecheng Zhu.
Trans. Amer. Math. Soc. 370 (2018), 1693-1758
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Connections between unit-regularity, regularity, cleanness, and strong cleanness of elements and rings
Pace P. Nielsen and Janez Šter.
Trans. Amer. Math. Soc. 370 (2018), 1759-1782
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Regularity theory for $2$-dimensional almost minimal currents I: Lipschitz approximation
Camillo De Lellis, Emanuele Spadaro and Luca Spolaor.
Trans. Amer. Math. Soc. 370 (2018), 1783-1801
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Projective duality and a Chern-Mather involution
Paolo Aluffi.
Trans. Amer. Math. Soc. 370 (2018), 1803-1822
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Reducibility of 1-d Schrödinger equation with time quasiperiodic unbounded perturbations. I
Dario Bambusi.
Trans. Amer. Math. Soc. 370 (2018), 1823-1865
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Marked-length-spectral rigidity for flat metrics
Anja Bankovic and Christopher J. Leininger.
Trans. Amer. Math. Soc. 370 (2018), 1867-1884
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Cohomological invariants of algebraic stacks
Roberto Pirisi.
Trans. Amer. Math. Soc. 370 (2018), 1885-1906
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Strictly convex central configurations of the planar five-body problem
Kuo-Chang Chen and Jun-Shian Hsiao.
Trans. Amer. Math. Soc. 370 (2018), 1907-1924
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Pontryagin duality for Iwasawa modules and abelian varieties
King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan.
Trans. Amer. Math. Soc. 370 (2018), 1925-1958
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Extended de Finetti theorems for boolean independence and monotone independence
Weihua Liu.
Trans. Amer. Math. Soc. 370 (2018), 1959-2003
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Hardy-Hodge decomposition of vector fields in $\mathbb{R}^{n}$
Laurent Baratchart, Pei Dang and Tao Qian.
Trans. Amer. Math. Soc. 370 (2018), 2005-2022
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Knots and links of complex tangents
Naohiko Kasuya and Masamichi Takase.
Trans. Amer. Math. Soc. 370 (2018), 2023-2038
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Contractible 3-manifolds and the double 3-space property
Dennis J. Garity, Dušan D. Repovš and David G. Wright.
Trans. Amer. Math. Soc. 370 (2018), 2039-2055
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Regularity properties of spheres in homogeneous groups
Enrico Le Donne and Sebastiano Nicolussi Golo.
Trans. Amer. Math. Soc. 370 (2018), 2057-2084
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Sequential testing problems for Bessel processes
Peter Johnson and Goran Peskir.
Trans. Amer. Math. Soc. 370 (2018), 2085-2113
Abstract, references and article information
Full-text PDF
Randomized dynamic programming principle and Feynman-Kac representation for optimal control of McKean-Vlasov dynamics
Erhan Bayraktar, Andrea Cosso and Huyên Pham.
Trans. Amer. Math. Soc. 370 (2018), 2115-2160
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The classification problem for operator algebraic varieties and their multiplier algebras
Michael Hartz and Martino Lupini.
Trans. Amer. Math. Soc. 370 (2018), 2161-2180
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Eberlein oligomorphic groups
Itaï Ben Yaacov, Tomás Ibarlucía and Todor Tsankov.
Trans. Amer. Math. Soc. 370 (2018), 2181-2209
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Trajectories in interlaced integral pencils of 3-dimensional analytic vector fields are o-minimal
Olivier Le Gal, Fernando Sanz and Patrick Speissegger.
Trans. Amer. Math. Soc. 370 (2018), 2211-2229
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The extension and convergence of mean curvature flow in higher codimension
Kefeng Liu, Hongwei Xu, Fei Ye and Entao Zhao.
Trans. Amer. Math. Soc. 370 (2018), 2231-2262
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society